Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A proof that commutative Artinian rings are Noetherian
Stockholm University, Faculty of Science, Department of Mathematics.
1995 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 23, no 12, 4687-4691 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 23, no 12, 4687-4691 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-93852OAI: oai:DiVA.org:su-93852DiVA: diva2:649283
Available from: 2013-09-18 Created: 2013-09-18 Last updated: 2017-10-05Bibliographically approved

Open Access in DiVA

fulltext(134 kB)3 downloads
File information
File name FULLTEXT01.pdfFile size 134 kBChecksum SHA-512
408efd66a0dbe6d4299bb1f33a6aebb9cc538c0ac6b86010e8b7112af822a4e04264eb296dd4a173bd3e352cb100919a109804faf5927a846f34765f1bbeb0fc
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Gottlieb, Christian
By organisation
Department of Mathematics
In the same journal
Communications in Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 3 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf